# SDR DALA2025041702987

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 56,629 hours, 29,207 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DISC: AFTER 2ND ENGINE START, SMELLED A FUEL ODOR THEN FA CALLED FROM THE BACK AND SAID THEY SMELLED FUEL AS WELL. WE DONNED OUR MASK, SHUTDOWN THE APU AND GATE RETURNED. C/A: T/S FUEL SCENT IN COCKPIT AND AFT CABIN PER A319 TSM 49-00-00- 810-846-A. FOUND DEICING FLUID IN APU COMPARTMENT SEEPING INTO APU INLET USED COMPRESSED AIR AND ALCOHOL TO CLEAN OUT RESIDUAL DEICING FLUID FROM APU INLET. PERFORMED LEVEL B ECS DECONTAMINATION PER A319 AMM 21-00-00-615-803-A PLACED APU ON MEL PER MCC . R/R BOTH RECIRCULATION FILTERS PER A319 AMM 21-21. NO ODOR DETECTED IN COCKPIT OR CABIN. C/W AMDS CARDS 0550-2002, 2100-2007, AND 4900-2001. (LP: 7504916)
